# SDR VNAA0303007

- Difficulty date: March 6, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 20,625 hours, 18,406 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3100 · Indicating/Recording System
- Part: Dau
- Condition: Failed
- Location: Lh
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING FROM DCA, THE CREW RECEIVED A WEIGHT ON WHEELS CAS MESSAGE AND ASSOCIATED PROXI SYSTEM FAIL CAS MESSAGES.  FLIGHT 4031 WAS INSTRUCTED TO DIVERT TO PIT THEN DECIDED TO CONTINUE TO DAY DUE TO RUNWAY CONDITIONS AT PIT.  AFTER VERIFYING THE GEAR WAS DOWN AND LOCKED, FLIGHT 4031 LANDED SAFELY AT DAY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
